# SDR ASAA2013120412302

- Difficulty date: December 4, 2013
- Submitted: January 6, 2014
- Operation: Air carrier
- Aircraft: N778AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25110
- Aircraft time: 63,208 hours, 35,930 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Pan
- Part number: 6551626U18
- Condition: Corroded
- Location: Bs 947.5-967
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

POTABLE WATER SERVICE CUT OUT BOX CORRODED AROUND THE WATER FILL LINE ATTACHMENT STA 947.5 TO 967, STGR26L TO STGR25L.  ACFT GROUNDED. REMOVED CORROSION, FOUND TO BE OUT OF LIMITS IAW SRM 53-00-04-1A-1, FIG 101.  R & R POTABLE WATER CUTOUT BOX PAN IAW SRM 51-40-02-0G-0, W=7, O=.065, R=.049, L=.9, D=.014.
